# SDR WX0A2014122272309

- Difficulty date: October 15, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 36,393 hours, 26,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER EXIT SIGN HAS ONE LAMP OUT.  RELAMPED LIGHT FIXTURE IAW AMM 33-50-00.  CHECKED GOOD AT THIS TIME.
